# SDR CALA9800895

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL .75 INCH CRACKS IN LT VERTICAL STABILIZER ATTACH ANGLE ABOVE CANTED STA 1463.  THE CRACKED AREAS WERE CUT OUT, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 23.
